Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Configuration spaces: applications to Gelfand-Fuks cohomology


Authors: F. R. Cohen and L. R. Taylor
Journal: Bull. Amer. Math. Soc. 84 (1978), 134-136
MSC (1970): Primary 22E65, 55B99
MathSciNet review: 0461522
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E65, 55B99

Retrieve articles in all journals with MSC (1970): 22E65, 55B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14440-1